EACPT2025 Congress - "Embracing Innovations for Optimized Patient Care"					
Saturday, 28 June					
16:00					
19:00	Premeeting dinner				
9:00 9:20					
10:00 10:30	Awards session (EPHAR/EACPT)	Session B1: Preclinical data informing clinical pharmacology	Session C1: Therapeutic advances in the treatment of obesity		
12:00					
13:00	Poster Viewing				
14:00	Session A1: Multiprofessional approach to pharmacotherapy	Session B2: Artificial intelligence in drug development	Session C2: Immunopharmacology		
15:30 16:00		Refreshment Break			
17:00 17:30	Session A2: Education symposium 'Education pearls in CPT'	SSCPT Session B3: Cardiac toxicity	EPHAR Session C3: RNA therapeutics		
18:00 18:30	30-60 min BREAK				
	Lifetime achievement award and lecture				
19:30	Reception of the University of Helsinki at Main building, followed by social event at Allas Seapool				
1:00	Monday, 30 June				
7:00	EACPT run (GR, JB)				
8:20 9:00		Keynote Lecture 2		Nordic Drug Information Centers (NDIC) Symposium (Outi	
	Session A3: Societal perspective of pharmacotherapy	Session B4: Drug development beyond the era of small molecules	Session C4: Neurodegenerative diseases	Lapatto-Reiniluoto, Aleksi Tornio)	
10:30 11:00	Session A4: TDM: benefits and limitations	Refreshment Break Session B5: Addressing unmet needs	Session C5: Chronic pulmonary diseases	Program details to be specified	
12:30		Lunch			
13:00	Poster Viewing				
14:00	Industry Sponsored Session A5: Medbase Symposium - Decision support tools in pharmacotherapy	Session B6: ADME biomarkers and extracellular vesicles: Phenotyping of drug metabolism, transport, and interactions	Session C6: Vascular diseases		
15:30		Refreshment Break			
16:00	EACPT general assembly				
17:00	Panel discussion 1	EASLDHILI & IUPHAR Session B7: Drug induced liver injury - Current topics	Education symposium 2 (Education Working Group) EU Project reporting Workshop (Dinical Pharmacology for Teachers, Joost Piet In this workshop you can contribute and brainstorm on building the European website for teachers www.prescribingdeut action.es	EACPT Council meeting	
19:30		60 min BREAK			
23:30		Congress dinner			
	Tuesday, 1 July				
8:30	Workshop 1	Workshop 2	Workshop 3		
9:30	Session A6: Pharmacoeconomics: economic aspects of pharmacotherapy	Session B8: Using routinely collected data to inform clinical pharmacology	Session C7: Global infectious disease threats		
11:00	Refreshment Break				
11:20	Keynote Lecture 3				
12:00	Poster Viewing				
12:30		Lunch			
12:30 13:30 14:50 15:00	ESPT & IUPHAR Session A7: Pharmacogenomics - challenges for implementation in different medical specialties	Lunch Session B9: Advances in clinical trials methodology	Session C8: New strategies in treatment of cancer		